Makale
Tam Makale
Uluslararası
2013
Convergence of a general iterative scheme for three infinite families of uniformly quasi Lipschitzian mappings in convex metric spaces
Advances in Fixed Point Theory
Cilt 3 · Sayı 2 · ss. 406–417 · 01.02.2013
Atıf için künye
Elmas, S., & Özdemir, M. (2013). Convergence of a general iterative scheme for three infinite families of uniformly quasi Lipschitzian mappings in convex metric spaces. Advances in Fixed Point Theory, 3(2), 406–417.
BibTeX
@article{elmas2013-73236,
author = {Elmas, Süheyla and Özdemir, Murat},
title = {Convergence of a general iterative scheme for three infinite families of uniformly quasi Lipschitzian mappings in convex metric spaces},
journal = {Advances in Fixed Point Theory},
year = {2013},
volume = {3},
number = {2},
pages = {406--417},
issn = {1927-6303},
url = {https://akademik.atauni.edu.tr/yayinlar/73236-convergence-of-a-general-iterative-scheme-for-three-infinite-families-of}
}